Mathematische Zeitschrift

, Volume 246, Issue 4, pp 655–666

Littlewood-Paley functions associated to second order elliptic operators

Article

Abstract.

We prove Lp-estimates for the Littlewood-Paley function associated with a second order divergence form operator L=−div A∇ with bounded measurable complex coefficients in ℝn.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsZhongshan UniversityGuangzhouP.R. China

Personalised recommendations